A 28-year-old male asked:
Disclaimer

low d2 & d3 vitamin counts. can this br causing my lightheadedness and body tremors?

1 doctor answer
Dr. Nadeem Shabbir
37 years experience Neurology
Not these symptoms: Low vitamin d levels do not cause these symtoms, unless there is associated abnormality in serum calcium.Lightheadedness and fatigue could be the result of celexa. Tremors need to be explored more ie the duration and type of tremors.
Answered on Sep 28, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 28-year-old male asked:
Dr. Lane Childs
34 years experience Urology
Not likely: These are not common symptoms of hypogonadism. 28-year-old males are not typical candidates for significantly depressed low testosterone levels either ... Read More
2
2 thanks
A 28-year-old male asked:
Dr. Ron Jones
Dr. Ron Jones answered
45 years experience Family Medicine
Prob not: "blood clots" would rarely if ever start in the small veins of the feet. I would not think the constant lightheaded feeling and body tremors would be ... Read More
2
2 thanks
A 25-year-old male asked:
Dr. Richard Romano
9 years experience Internal Medicine
Vitamin B12: If I have a patient with a B12 level less than 400 and have neurological symptoms I would provide them supplements. Your tremors may or may not be re ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
May contribute but:: These may be factors but just taking D & C won't correct. Reflux is often caused by H.pylori infection & low D reduces immunity. See http://ch ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month